# SDR SIMA20230623001

- Difficulty date: June 23, 2023
- Submitted: June 25, 2023
- Operation: Air carrier
- Aircraft: N282NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000810
- Aircraft time: 9,973 hours, 6,452 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REJECTED TAKEOFF AT 80 KNOTS WITH BRAKE OVER HEAT-C/A-C/W HIGH ENERGY STOP WORK CARD 05-50-12-200-801. NO DEFECTS NOTED - OK FOR RETURN TO SERVICE.
